American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32E30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Erlend Fornæss Wold. A Fatou-Bieberbach domain intersecting the plane in the unit disk. Proc. Amer. Math. Soc. 140 (2012) 4205-4208.
Abstract, references, and article information   
View Article: PDF

[2] Franc Forstnerič. Holomorphic families of long $\mathbb{C}^2$'s. Proc. Amer. Math. Soc. 140 (2012) 2383-2389.
Abstract, references, and article information   
View Article: PDF

[3] Jasna Prezelj. A relative Oka-Grauert principle for holomorphic submersions over $1$-convex spaces. Trans. Amer. Math. Soc. 362 (2010) 4213-4228. MR 2608403.
Abstract, references, and article information   
View Article: PDF

[4] Dejan Kolaric. Approximation of holomorphic maps with a lower bound on the rank. Proc. Amer. Math. Soc. 136 (2008) 1273-1284. MR 2367101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Edgar Lee Stout. Holomorphic approximation on compact, holomorphically convex, real-analytic varieties. Proc. Amer. Math. Soc. 134 (2006) 2303-2308. MR 2213703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John T. Anderson, Alexander J. Izzo and John Wermer. Polynomial approximation on real-analytic varieties in $\mathbf{C}^n$. Proc. Amer. Math. Soc. 132 (2004) 1495-1500. MR 2053357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gregery T. Buzzard. Tame sets, dominating maps, and complex tori. Trans. Amer. Math. Soc. 355 (2003) 2557-2568. MR 1974003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John T. Anderson, Alexander J. Izzo and John Wermer. Polynomial approximation on three-dimensional real-analytic submanifolds of $\mathbf{C}^n$. Proc. Amer. Math. Soc. 129 (2001) 2395-2402. MR 1823924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Joseph A. Wolf. Real groups transitive on complex flag manifolds. Proc. Amer. Math. Soc. 129 (2001) 2483-2487. MR 1823935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Marshall A. Whittlesey. Approximation of singularity sets with analytic graphs over the ball in $\mathbf{C}^2$. Proc. Amer. Math. Soc. 125 (1997) 3259-3265. MR 1415342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] John B. Conway. Towards a functional calculus for subnormal tuples: the minimal normal extension . Trans. Amer. Math. Soc. 326 (1991) 543-567. MR 1005077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Thomas Bloom. A spanning set for ${\scr C}(I\sp n)$ . Trans. Amer. Math. Soc. 321 (1990) 741-759. MR 984854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Zbigniew Slodkowski. Approximation of analytic multifunctions . Proc. Amer. Math. Soc. 105 (1989) 387-396. MR 977924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Zbigniew Slodkowski. Complex interpolation of normed and quasinormed spaces in several dimensions. I . Trans. Amer. Math. Soc. 308 (1988) 685-711. MR 951623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. G. O'Farrell and K. J. Preskenis. Approximation by polynomials in two diffeomorphisms. Bull. Amer. Math. Soc. 10 (1984) 105-107. MR 722862.
Abstract, references, and article information   
View Article: PDF

[16] Frank Beatrous and Jacob Burbea. Positive-definiteness and its applications to interpolation problems for holomorphic functions . Trans. Amer. Math. Soc. 284 (1984) 247-270. MR 742424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] S. H. Tung. Bernstein's theorem for the polydisc . Proc. Amer. Math. Soc. 85 (1982) 73-76. MR 647901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Frank T. Birtel. Holomorphic approximation to boundary value algebras. Bull. Amer. Math. Soc. 84 (1978) 406-416. MR 0460719.
Abstract, references, and article information   
View Article: PDF

[19] H. Alexander. Extremal holomorphic imbeddings between the ball and polydisc . Proc. Amer. Math. Soc. 68 (1978) 200-202. MR 0473239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] W. Pleśniak. Invariance of the $L$-regularity of compact sets in ${\bf C}\sp{N}$\ under holomorphic mappings . Trans. Amer. Math. Soc. 246 (1978) 373-383. MR 515544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Otto B. Bekken. Rational approximation on product sets . Trans. Amer. Math. Soc. 191 (1974) 301-316. MR 0379900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ian Graham. Boundary behavior of the Carathéodory, Kobayashi, and Bergman metrics on strongly pseudoconvex domains in ${\mathbf{C}}^n $ with smooth boundary. Bull. Amer. Math. Soc. 79 (1973) 749-751. MR 0324076.
Abstract, references, and article information   
View Article: PDF

[23] Richard F. Basener. On rationally convex hulls . Trans. Amer. Math. Soc. 182 (1973) 353-381. MR 0379899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Robert Carmignani. Envelopes of holomorphy and holomorphic convexity . Trans. Amer. Math. Soc. 179 (1973) 415-431. MR 0316748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Joseph A. Cima. An approximation theorem for biholomorphic functions on $D\sp{n}$ . Trans. Amer. Math. Soc. 175 (1973) 491-497. MR 0313547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] F. Reese Harvey and R. O. Wells Jr.. Holomorphic approximation on totally real submanifolds of a complex manifold. Bull. Amer. Math. Soc. 77 (1971) 824-828. MR 0289809.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 26 of 26 found      Go to page: 1